135. FUZZY BETA-PREIRRESOLUTE MAPPINGS

Math. Journal: Bulletin of Kerala Mathematics Association. India, v.4, p.19 – 26, 2007. ISSN: 0973-2721
Authors: SARAF, Ratnesh, Caldas, M.

134. MORE $\lambda $-CLOSED SETS IN TOPOLOGICAL SPACES

Math. Journal: Revista Colombiana de Matemáticas. Colombia , v.41, p.355 – 369, 2007.
Authors: Caldas, M., JAFARI, Saeid, NAVALAGI, Govindappa

133. ON A GENERALIZATION OF CLOSED SETS

Math. Journal: Kyungpook Mathematical Journal. Republic of Korea , v.47, p.155 – 164, 2007
Authors: Caldas, M., GANSTER, Maximilian, JAFARI, Saeid, GEORGIOU, Dimitri N., POPA, V.

132. ON FUNCTIONS WITH STRONGLY $\delta $-SEMICLOSED GRAPHS

Math. Journal: Note di Matematica. Università Degli Studi di Lecce. Italy , v.27, p.103 – 110, 2007.
Authors: Caldas, M., JAFARI, Saeid, NOIRI, Takashi

131. ON QUASI SEMI-$\theta $-CLOSED SETS IN TOPOLOGY

Math. Journal: Quaestiones Mathematicae. South Africa, v.30, p.309 – 319, 2007.
Authors: Caldas, M., GEORGIOU, Dimitri N., JAFARI, Saeid

130. ON SOME MAPS CONCERNING G$\alpha $-OPEN SETS

Math. Journal: Bull. Malays. Math. Sci. Soc. Malaysia , v.30, p.93 – 98, 2007.
Authors: Caldas, M., JAFARI, Saeid, SARAF, Ratnesh

129.STRONGLY $(\lambda, \theta)$-CONTINUOUS FUNCTIONS

Math. Journal: Rendiconti del Circolo Matematico di Palermo. Italy, v.56, p.207 – 218, 2007.
Authors: Caldas, M., JAFARI, Saeid, MOSHOKOA, S.P., NOIRI, Takashi

128. STUDY OF $(\lambda, \alpha)-CLOSED SETS AND THE RELATED NOTIONS IN TOPOLOGICAL SPACES

Math. Journal: Bull. Malays. Math. Sci. Soc. Malaysia , v.30, p.23 – 36, 2007.
Authors: Caldas, M., GEORGIOU, Dimitri N., JAFARI, Saeid

127. $\theta$-GENERALIZED OPEN

Math. Journal: Mathematica (Cluj). Romania, v.49, p.131 – 138, 2007.
Authors: Caldas, M., JAFARI, Saeid, NOIRI, Takashi

126. A new generalization of contra-continuity via Levine’s sg-closed sets

Math. Journal: Chaos, Solitons and Fractals.,  Elsevier Ltd., v.32, p. 1597 -1603,  2007.
Authors: Caldas, M., Jafari, S., Noiri, T., and  Simões, M.

125. GO-compact spaces and Kupka types functions

Math. Journal: Kochi Journal of  Mathematics., Japan, v.2, p.79 – 83, 2007.
Authors: Caldas, M., Jafari, Saeid, Moshokoa, S.P., Noiri, T.

124. Notions via g-open sets

Math. Journal: Kochi Journal of Mathematics., Japan, v.2, p.43 – 50, 2007.
Authors: Caldas, M., Jafari, Saeid, Noiri, T.

123. On some applications of b-open sets in topological spaces

Math. Journal: Kochi Journal of Mathematics., Japan, v.2, p.11 – 79, 2007.
Authors: Caldas, M., Jafari S.

122. ON THE CLASS OF CONTRA-$\lambda$-CONTINUOUS FUNCTIONS

Math. Journal: Ann. Univ. Sci. Budap. Rolando Eötvos, Sec. Math. ISSN: 0524-9007. Hungary, v.49, p. 143-154, 2006
Authors: Caldas M., Ekici, E., Jafari, S. and  Noiri

121. ON SOME LOW SEPARATION AXIOMS IN BITOPOLOGICAL SPACES

Math. Journal: Boletim da Sociedade Paranaense de Matemática. , v.24, p.69 – 78, 2006.
Authors: Caldas, M., Jafari, S., Ponmani, A., Thivagar, M. L

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Clear
    Clear
    23°C
    real feel: 23°C
    humidity: 77%
    wind speed: 7 km/h N
    Forecast August 18, 2019
    day
    Intermittent clouds
    Intermittent clouds
    30°C
    wind speed: 7 km/h N
    Forecast August 19, 2019
    day
    Showers
    Showers
    25°C
    wind speed: 11 km/h SSW